Über die Reziprozitätsgesetze für ungerade Primzahlexponenten

Ph. Furtwängler

Mathematische Annalen (1928)

  • Volume: 98, page 539-543
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Furtwängler, Ph.. "Über die Reziprozitätsgesetze für ungerade Primzahlexponenten." Mathematische Annalen 98 (1928): 539-543. <http://eudml.org/doc/159227>.

author = {Furtwängler, Ph.},
journal = {Mathematische Annalen},
pages = {539-543},
title = {Über die Reziprozitätsgesetze für ungerade Primzahlexponenten},
url = {http://eudml.org/doc/159227},
volume = {98},
year = {1928},

AU - Furtwängler, Ph.
TI - Über die Reziprozitätsgesetze für ungerade Primzahlexponenten
JO - Mathematische Annalen
PY - 1928
VL - 98
SP - 539
EP - 543
UR - http://eudml.org/doc/159227
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.